# SDR SIMA20120424001

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 20,553 hours, 17,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66367
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4385 THE FLIGHT ATTEDANT REPORTED THE EMERGENCY EXIT ROW IDENTIFIER ORANGE STRIP ON THE FLOOR AT ROW 9 SHOULD NOT BE THERE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR STRIP IAW EMB 145 AMM 33-50-12 AT ROW 9.  THE AIRCRAFT WAS RETURNED TO SERVCE.
